# SDR DALA2023080806458

- Difficulty date: August 6, 2023
- Submitted: August 8, 2023
- Operation: Air carrier
- Aircraft: N931DM
- Make and model: Boeing 737-9
- Aircraft serial: 37286
- Aircraft time: 23,134 hours, 17,135 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2904355) CORROSION ON SHIELD STA 858-866 RBL22 WL163 (MARKED-AFT CARGO COMPARTMENT). REPLACED SHIELD @ STA. 858-866, RBL22 WL163 IAW B737-900 SRM 51-40-02-0G-0, AND BOEING DRAWING 146A0081 REV A.
